BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Bias reduction in the estimation of a shape second-order parameter of a heavy tailed model

Participants in the publication
Frederico Caeiro (Author)
Maria Ivette Gomes (Author)
Dep. Estatística e Investigação Operacional
CEAUL - Centro de Estatística e Aplicações

Scope
International

Refereeing
Yes

Date of Publication
2015

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION

Publication Identifiers
ISSN - 0094-9655

Volume
85
Number
17

Number of pages
15
Starting page
3405
Last page
3419

Document Identifiers
URL - http://www.tandfonline.com/doi/full/10.1080/00949655.2014.975707

Rankings
SCIMAGO Q1 (2016) - 0.763 - Modeling and Simulation
SCIMAGO Q2 (2016) - 0.763 - Statistics and Probability


Export

APA
Frederico Caeiro, Maria Ivette Gomes, (2015). Bias reduction in the estimation of a shape second-order parameter of a heavy tailed model. JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, 85, 3405-3419. ISSN 0094-9655. eISSN . http://www.tandfonline.com/doi/full/10.1080/00949655.2014.975707

IEEE
Frederico Caeiro, Maria Ivette Gomes, "Bias reduction in the estimation of a shape second-order parameter of a heavy tailed model" in JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, vol. 85, pp. 3405-3419, 2015.

BIBTEX
@article{12131, author = {Frederico Caeiro and Maria Ivette Gomes}, title = {Bias reduction in the estimation of a shape second-order parameter of a heavy tailed model}, journal = {JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION}, year = 2015, pages = {3405-3419}, volume = 85 }